# SDR 2005FA0001522

- Difficulty date: October 24, 2005
- Submitted: November 14, 2005
- Operation: General aviation
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 7,500 hours
- Engine: Allsn AE3007C
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 67240204
- Condition: Corroded
- Location: Ob Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RECENT INSPECTION CORRODED HARDWARE WAS FOUND ON AILERON.  AFTER AILERON WAS REMOVED HEAVY GALLING WAS FOUND ON OUTBOARD HINGE SUPPORT AND AILERON FITTING.  SEVERAL OTHER AIRCRAFT WERE INSPECTED AND 3 OTHERS AND IDENTICAL GALLING.  MFG WAS NOTIFIED AND REPAIRS MADE,, INCLUDING BLENDING AND NDT.  AILERON ARE NOT REMOVED DURALAY INSPECTIONS.  BUT CLOSE VISUAL INSPECTIONS SHOULD FIND DEFECTS.  AIRCRAFT ARE DAMAGE TOLERANT AND PART IS CONSIDERED. PSE.  (K)
